# SDR DALA2014102505767

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON RT VERTICAL FRAME UPPER POSITION IN EMERGENCY EXIT 843.  REPLACED RT VERTICAL FRAME UPPER POSITION IN EMERGENCY EXIT 843 IAW SRM 51-72-11 AND DWG D52279010.
